Back in july i did a 4 week cycle or reaction nutritions EDGE. A clone of havoc/epi. The pills were dosed at 18mg per pill. I took two pill for the first three weeks and didn't really see any sides or impressive gains. Maybe a little strength but nothing huge. So week 4 i bumped it up to 3 pills making it 54mg total. This was my first DS/PH cycle. with that said I had a serm for pct, but used an otc pct because i didn't think it did anything for me. after finishing the pct i started noticing something wasn't right downstairs so I took the tamoxifen citrate at 40 40 20 20 and everything was good. Morning wood, no problems. Now im starting to feel shutdown agian a month or so after the serm. Is this normal. Should i get more tamoxifen. I know i probablly need to see a doctor but I don't have insurance, so i never got blood work either. One more question, would tamoxifen citrate show up on a drug test.